# SDR AALA20190708003

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 26,247 hours, 2,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02RA03R
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT CONNECTOR BROKEN. REPLACED CONNECTOR PER SWPM 20-621-28 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
